Translator Disclaimer
Winter 1991 Homotopy Extension Theorem for a Fiber-Preserving Piecewise Linear $\mu$-Homotopy
Tran van Thuong
Missouri J. Math. Sci. 3(1): 33-42 (Winter 1991). DOI: 10.35834/1991/0301033

Abstract

In this paper, some nice extension properties of a PL $R^\infty$-manifold will be investigated. As a consequence, a homotopy extension theorem for a fiber-preserving piecewise linear $\mu$-homotopy will be proved.

Citation

Download Citation

Tran van Thuong. "Homotopy Extension Theorem for a Fiber-Preserving Piecewise Linear $\mu$-Homotopy." Missouri J. Math. Sci. 3 (1) 33 - 42, Winter 1991. https://doi.org/10.35834/1991/0301033

Information

Published: Winter 1991
First available in Project Euclid: 18 January 2020

zbMATH: 1097.55501
Digital Object Identifier: 10.35834/1991/0301033

Rights: Copyright © 1991 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.3 • No. 1 • Winter 1991
Back to Top